# SDR CA130327001

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,942 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Failed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE ACFT WAS CLIMBING THRU 11750 FT WHEN CREW HEARD A LOUD BANG AND RUMBLING, UNABLE TO PRESSURIZE.  CREW DESCENDED BACK DOWN BELOW 10000 FT AND DIVERTED BACK TO STATION.  LANDED 1000 KGS OVERWEIGHT.  CHANGED L1 DOOR DEFLECTOR FOR VIBRATION IAW AMM 52-11-28.  L1 DOOR ROLLER HEIGHT ADJ C/OUT IAW AMM 52-11-00.  CABIN PRESSURIZED TO 5.2 WITH NO FAULTS.
